# SDR QXEA2020042200153

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 4,072 hours, 2,571 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260260
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 348 hours, 217 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGED DURING DESCENT. PERFORMED AUTOTHROTTLE TO TCQ INTERFACE TEST IAW AMM 22-31-00-710-801-A. TEST FAILED LEFT CHANNEL. REPLACED THE THRUST CONTROL QUADRANT IAW AMM 76-11-01-000-801-A. OPERATIONAL CHECKS GOOD. RETURNED TO SERVICE.
